Issue Title
Vol 46, No 2 (December 2015) On a power-type coupled system of Monge-Ampère equations Abstract  PREVIEW  FULL TEXT
Zexin Qi, Zhitao Zhang
Vol 47, No 1 (March 2016) Nonzero solutions of perturbed Hammerstein integral equations with deviated arguments and applications Abstract  PREVIEW  FULL TEXT
Alberto Cabada, Gennaro Infante, Fernando Adrian Tojo
Vol 47, No 2 (June 2016) Indices of fixed points not accumulated by periodic points Abstract  PREVIEW  FULL TEXT
Luis Hernández-Corbato
Vol 55, No 1 (March 2020) The sign-changing solutions for a class of nonlocal elliptic problem in an annulus Abstract  PREVIEW  FULL TEXT
Baoqiang Yan, Chao An
Vol 52, No 2 (December 2018) Nonzero positive solutions of a multi-parameter elliptic system with functional BCs Abstract  PREVIEW  FULL TEXT
Gennaro Infante
Vol 50, No 2 (December 2017) Mayer-Vietoris property of the fixed point index Abstract  PREVIEW  FULL TEXT
Héctor Barge, Klaudiusz Wójcik
Online First Articles On the bounded index property for products of aspherical polyhedra Abstract  PREVIEW  FULL TEXT
Qiang Zhang, Shengkui Ye
Vol 45, No 1 (March 2015) An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds Abstract  Full Text
Paweł Pilarczyk, Grzegorz Graff
Vol 46, No 1 (September 2015) Positive solutions of one-dimensional $p$-Laplacian equations and applications to population models of one species Abstract  Full Text
Kunquan Lan, Xiaojing Yang, Guangchong Yang
Vol 54, No 2 (December 2019) Fixed point index theory for perturbation of expansive mappings by $k$-set contractions Abstract  PREVIEW  FULL TEXT
Smaïl Djebali, Karima Mebarki
Vol 46, No 1 (September 2015) Index 1 fixed points of orientation reversing planar homeomorphisms Abstract  Full Text
José M. Salazar, Francisco Romero Ruiz del Portal
Vol 41, No 1 (March 2013) A general degree for function triples Abstract  FULL TEXT
Martin Väth
Vol 40, No 1 (September 2012) Nontrivial solutions of fourth-order singular boundary value problems with sign-changing nonlinear terms Abstract  FULL TEXT
Kemei Zhang
Vol 39, No 2 (June 2012) A class of positive linear operators and applications to nonlinear boundary value problems Abstract  FULL TEXT
Jeffrey R. L. Webb
Vol 37, No 2 (June 2011) Forced oscillations in strongly damped beam equation Abstract  FULL TEXT
Aleksander Ćwiszewski
Vol 39, No 1 (March 2012) Positive solutions for a $2n$th-order $p$-Laplacian boundary value problem involving all even derivatives Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
Vol 37, No 1 (March 2011) Existence of positive solutions for a semilinear elliptic system Abstract  FULL TEXT
Zhitao Zhang, Xiyou Cheng
Vol 37, No 1 (March 2011) Positive solutions for a $2n$th-order boundary value problem involving all derivatives of odd orders Abstract  FULL TEXT
Zhilin Yang, Donal O'Regan
Vol 36, No 2 (December 2010) Positive solutions for a class of nonlocal impulsive BVPs via fixed point index Abstract  FULL TEXT
Gennaro Infante, Paolamaria Pietramala, Mirosława Zima
Vol 40, No 2 (December 2012) Moser-Harnack inequality, Krasnosel'skii type fixed point theorems in cones and elliptic problems Abstract  FULL TEXT
Radu Precup
Vol 14, No 2 (December 1999) Leray-Schauder degree: a half century of extensions and applications Abstract  FULL TEXT
Jean Mawhin
Vol 13, No 2 (June 1999) Fixed point theorems and fixed point index for countably condensing maps Abstract  FULL TEXT
Martin Väth
Vol 34, No 2 (December 2009) Poincaré-Hopf type formulas on convex sets of Banach spaces Abstract  FULL TEXT
Thomas Bartsch, E. Norman Dancer
Vol 33, No 1 (March 2009) The numbers of periodic orbits hidden at fixed points of $n$-dimensional holomorphic mappings (II) Abstract  FULL TEXT
Guang Yuan Zhang
Vol 16, No 2 (December 2000) An axiomatic approach to a coincidence index for noncompact function pairs Abstract  FULL TEXT
Martin Väth
Vol 27, No 1 (March 2006) Eigenvalue criteria for existence of multiple positive solutions of nonlinear boundary value problems of local and nonlocal type Abstract  FULL TEXT
Jeffrey R. L. Webb, Kunquan Q. Lan
Vol 12, No 1 (September 1998) Positive solutions of quasilinear elliptic equations Abstract  FULL TEXT
Yisheng Huang
Vol 22, No 2 (December 2003) Periodic solutions of a class of integral equations Abstract  FULL TEXT
Shugui Kang, Guang Zhang, Sui Sun Cheng
Vol 17, No 1 (March 2001) On stability of fixed points of multivalued maps Abstract  FULL TEXT
Valeri Obukhovskiĭ, Tatiana Starova
Vol 21, No 1 (March 2003) Fixed point theory and framed cobordism Abstract  FULL TEXT
Carlos Prieto
Vol 34, No 2 (December 2009) Existence of positive solutions to systems of nonlinear integral or differential equations Abstract  FULL TEXT
Xiyou Cheng, Zhitao Zhang
Vol 18, No 1 (September 2001) Computer assisted proof of chaotic dynamics in the Rössler map Abstract  FULL TEXT
Daniel Wilczak
Vol 43, No 2 (June 2014) Nonconvex retracts and computation for fixed point index in cones Abstract  FULL TEXT
Guowei Zhang, Pengcheng Li
Vol 13, No 1 (March 1999) On solutions of two-point boundary value problems inside isolating segments Abstract  FULL TEXT
Roman Srzednicki
Vol 22, No 1 (September 2003) Fixed point indices of iterations of planar homeomorphisms Abstract  FULL TEXT
Grzegorz Graff, Piotr Nowak-Przygodzki
Vol 29, No 1 (March 2007) Degree and index theories for noncompact function triples Abstract  FULL TEXT
Martin Väth
Vol 22, No 1 (September 2003) On detecting of chaotic dynamics via isolating chains Abstract  FULL TEXT
Leszek Pieniążek
Vol 13, No 2 (June 1999) A fixed point index for equivariant maps Abstract  FULL TEXT
Davide L. Ferrario
Vol 8, No 1 (September 1996) Fixed point index for iterations of maps, topological horseshoe and chaos Abstract  FULL TEXT
Piotr Zgliczyński
Vol 33, No 1 (March 2009) Minimal number of periodic points for smooth self-maps of two-holed 3-dimensional closed ball Abstract  FULL TEXT
Grzegorz Graff
Vol 14, No 1 (September 1999) Sharkovskii theorem for multidimensional perturbations of one-dimensional maps II Abstract  FULL TEXT
Piotr Zgliczyński
Vol 33, No 1 (March 2009) Nielsen coincidence theory of fibre-preserving maps and Dold's fixed point index Abstract  FULL TEXT
Daciberg L. Gonçalves, Ulrich Koschorke
1 - 42 of 42 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Partnerzy platformy czasopism